Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the summability of the differentiated Fourier series


Author: Daniel Waterman
Journal: Bull. Amer. Math. Soc. 73 (1967), 109-112
DOI: https://doi.org/10.1090/S0002-9904-1967-11668-9
MathSciNet review: 0204980
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Ikegami, On Poisson integrals, Proc. Japan Acad. 37 (1961), 14-17. MR 136749
  • 2. A. Zygmund, Trigonometric series, vol. I, Cambridge Univ. Press, New York, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11668-9

American Mathematical Society